# SDR AU510001950

- Difficulty date: February 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Blocked
- Location: Adc
- Component: Air Data System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT SUFFERED MOTH STRIKES DURING TAKEOFF.  CAPTAIN`S PITOT PROBE BLOCKED BY MOTH FOD.
